Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have mouth ulcer, low BP, low triglycerides. Taking nebigard. Sufficient?

sir, this ravi ,sir from last two years i am taking nebigard 2.5 for bp and it is normal now(80-130) previously it was (100-140) and i am taking lipicard 160mg for triglyceride now it is below 200. my problem is from last two years i am suffering from mouth ulcer how to overcome from this? is their any side effects of above two tablets ? or shall i continue with same ? thanking you
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hello and welcome to hcm forum,
Thanks for posting your query.
From the details provided,its clear that you are suffering from recurrent aphthous ulcers.
The medications taken by you has nothing to do with occurrence of aphthous ulcers.
To treat this ulcers-
I would advice you to maintain oral hygiene well.
Avoid anxiety and stress.
Take nutritious rich diet.
Vitamin becosules and folic acid has to be administered.
In SEVERE conditions,corticosteroids has to be taken in.
Hope this helps.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor